Oxybuton

Posted by dkappel @dkappel, Jan 19 12:14pm

I had my prostate removed about 2 years ago, I was prescribed Oxybuton for Bladder issues. I just read the issues that medication has, it shows that it can give neuropathy symptoms, dry mouth, dry throat, it can even affect your cognitive abilities. Has anyone taken this medication and had any symptoms I mentioned. The biggest issue is Anxiety.

Interested in more discussions like this? Go to the Depression & Anxiety Support Group.

Hi @dkappel, Sorry to hear about the side effects of Oxybuton. You certainly don't need more problems on your plate. @artscaping and @helenrivera have posted about Oxybuton and may have some thoughts or information to share with you.

Have you discussed your concerns with your doctor for a possible alternative med?

REPLY
@johnbishop

Hi @dkappel, Sorry to hear about the side effects of Oxybuton. You certainly don't need more problems on your plate. @artscaping and @helenrivera have posted about Oxybuton and may have some thoughts or information to share with you.

Have you discussed your concerns with your doctor for a possible alternative med?

Jump to this post

I have an appointment on tuesday with my provider and hope he has solutions. there are other options, I just can’t figure out why that medication was given when there are safer ones ? thanks for your input.

REPLY
@johnbishop

Hi @dkappel, Sorry to hear about the side effects of Oxybuton. You certainly don't need more problems on your plate. @artscaping and @helenrivera have posted about Oxybuton and may have some thoughts or information to share with you.

Have you discussed your concerns with your doctor for a possible alternative med?

Jump to this post

I sam having trouble sending a message too the people you mentioned ?

REPLY
@dkappel

I sam having trouble sending a message too the people you mentioned ?

Jump to this post

It can sometimes be awhile before a member sees the notification if you send them a private message. Hopefully they will share in the discussion so that others may also benefit from any suggestions.

REPLY
@dkappel

I have an appointment on tuesday with my provider and hope he has solutions. there are other options, I just can’t figure out why that medication was given when there are safer ones ? thanks for your input.

Jump to this post

Good evening @dkappel, So you are the one who sent me the PM about Oxybuton. I have been looking all over for you. Yes, I do have some information that I can share with you. My PCP took me off Oxybuton when she found out that the medication Oxybuton was adding to older folks' dementia. I am now on Mybretriq. It seems to be working well.

I have enough aging and memory issues without trying to help them along.
Sorry for the delay……I understand now. John was on the right track. Good luck on Tuesday. Please check in with me.

May you be safe, protected and free from inner and outer harm.
Chris

REPLY
Please sign in or register to post a reply.